Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

White patch on my tip of penis, that is spreading. How to stop it ?

I have got a white patch on my tip of penis since from 19years. Recently it is spreading slowly towards my foreskin . I recently consulted dermatologist from a reputed hospital but i could not get satisfied answer from him and also he has suggested me "Tacroz" 0.03%. I would like to know how to stop this spreading.Note: There is no other white patches on any other part of my body other than my penis. Kindly suggest me how to cure this. Is there any diet to follow? or any Ointment? I would like to know the reason why this white patches appears?
Asked On : Mon, 8 Nov 2010
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Anesthesiologist 's  Response
if you have white patch for longtime without pain than it should be lichen sclerosis which is autoimmunue disease, which can be controlled by topical steroid ointement, continue treatment advised by dermatologist.
take care
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor